Jung constant in $l_1^n$
Matematičeskie zametki, Tome 42 (1987) no. 4, pp. 519-526
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_4_a3,
author = {V. L. Dol'nikov},
title = {Jung constant in $l_1^n$},
journal = {Matemati\v{c}eskie zametki},
pages = {519--526},
year = {1987},
volume = {42},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_4_a3/}
}
V. L. Dol'nikov. Jung constant in $l_1^n$. Matematičeskie zametki, Tome 42 (1987) no. 4, pp. 519-526. http://geodesic.mathdoc.fr/item/MZM_1987_42_4_a3/